MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVIATOR ASSY ONE LEVEL PLATE SIZE 14; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

STRYKER SPINE-FRANCE AVIATOR ASSY ONE LEVEL PLATE SIZE 14; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number 48811114
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348)
Date of Event 12/12/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; aviator plate was removed due to broken locking mechanism.
 
Additional Manufacturer Narrative
Method: visual inspection, product history review, complaint history review, labelling review, risk assessment.The reported event was confirmed via communication with the sales representative.The reported event of a securing mechanism fracture was confirmed via visual inspection.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Per further correspondence, it was reported that the patient had fused.Because the patient fused, the device performed as it was intended per the surgical technique "stryker spine devices are indicated for treatment of fracture or stabilization of a surgical site during the normal bone consolidation process.After this period, the presence of the device is no longer strictly required and its removal can be planned".The likely cause of the reported event was determined to be normal wear.
 
Event or Problem Description

Brand Name
AVIATOR ASSY ONE LEVEL PLATE SIZE 14
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key7180284
Report Number0009617544-2018-00004
Device Sequence Number13788742
Product Code KWQ
UDI-Device Identifier07613252152118
UDI-Public(01)07613252152118
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142237
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48811114
Device Catalogue Number48811114
Device Lot Number119639
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2018
Initial Date Received by Manufacturer 12/12/2017
Supplement Date Received by Manufacturer03/29/2018
Initial Report FDA Received Date01/10/2018
Supplement Report FDA Received Date04/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;